# SDR CALA2017041400972

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 61,502 hours, 21,131 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 5598
- Condition: Faulty
- Location: Horz Stab
- Part time: 9,873 hours, 3,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEC STAB TRIM FAILED AFTER TAKE OFF. EMERGENCY DECLARED. T/S, FOUND STAB TRIM MOTOR BAD. REMOVE AND REPLACE REF AMM 27-41-71-000/400-801. OPS CKS/TESTS NORMAL. PERFORMED LAND VERIFY REF AMM 22-11-00 ALL TESTS PASSED.
